# SDR AALA980857

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assy
- Part number: 0200333001
- Condition: Broken
- Location: Ventral Stairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT VENTRAL STAIR FLOOD LIGHT WAS FOUND BROKEN.  REPLACED EMERGENCY EXIT VENTRAL STAIR FLOOD LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
